# SDR 99ZZZM712

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230100301
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9154 - SLC, LEFT NR 1 DOOR SLIDE DEPLOYED INADVERTENTLY.  DEFERRED IN SLC CLEARED IN LAX.  REPLACED ESCAPE SLIDE/RAFT PACK.  (M)
